|This product contains acetaminophen, do not take it with other medicines that also contain acetaminophen||For temporary relief of pain and fever|
|Most recent version accessed October 2016||Improper use of this products can be harmful|
Use only as directed on the label.12
|Further Information For warnings, contraindications, precautions and interactions with other medication and adverse effects always read the label||Panadol Extra Strength provides relief of mild to moderate pain, including:• The information on this site is intended for visitors from Caribbean|
|Fever and pain after vaccination||Do not exceed the recommended dose|
Panadol Extra Strength provides relief of mild to moderate pain, including:• Consult your doctor if symptoms persist.